# SDR SIMA20141014002

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 31,918 hours, 28,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN & CLOSE.  LUBRICATED & PERFORM OPERATIONS CHECK OF MAIN CABIN DOOR IAW AMM CH 52-10-00 NO OTHER DEFECTS NOTED.
